Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 18, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 19, 2005, 3:28 PM EDT for Hampden County, Massachusetts. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2005, 3:28 PM EDT (19:28 UTC)
- Expired
- Jul 19, 2005, 4:15 PM EDT
- In force
- 47 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Hampden County, MA
The radar
The Boston radar (KBOX), 110 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:36 PM EDT | TSTM WND DMG | Chicopee, MA | LARGE LIMBS DOWN ON WIRES IN THE FAIRVIEW SECTION OF TOWN. |
| Jul 19, 3:38 PM EDT | HAIL 0.75 | 1 Ne Chicopee, MA | PENNY AND DIME SIZE HAIL REPORTED FOR JUST A FEW MINUTES AT WESTOVER AIR BASE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1567 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBOX 191930 SVRBOX MAC013-192015- /O.NEW.KBOX.SV.W.0018.050719T1928Z-050719T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAUNTON MA 328 PM EDT TUE JUL 19 2005 THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS THIS INCLUDES THE CITY OF CHICOPEE * UNTIL 415 PM EDT * AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHICOPEE...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LUDLOW BY 340 PM EDT WILBRAHAM BY 350 PM EDT PALMER BY 410 PM EDT MONSON BY 415 PM EDT LAT...LON 4221 7256 4213 7260 4203 7224 4218 7224 $$ FIELD/MCCORMICK
1 follow-up statement
000
WWUS51 KBOX 191953
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EDT TUE JUL 19 2005
MAC013-192015-
/O.CON.KBOX.SV.W.0018.000000T0000Z-050719T2015Z/
HAMPDEN MA-
351 PM EDT TUE JUL 19 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM EDT FOR
EASTERN HAMPDEN COUNTY...
AT 346 PM EDT...TRAINED AMATEUR RADIO WEATHER SPOTTERS REPORTED A
SEVERE THUNDERSTORM PRODUCED WIND DAMAGE AND PENNY SIZE HAIL AS IT
MOVED THROUGH CHICOPEE IN THE PAST 15 MINUTES. THIS STORM WAS NOW
LOCATED NEAR WILBRAHAM...OR ABOUT 7 MILES NORTHEAST OF
SPRINGFIELD...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PALMER AND MONSON BY 405 PM EDT
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR SOUTHWESTERN MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE.
LAT...LON 4221 7250 4209 7252 4203 7224 4218 7224
4221 7238
$$
VALLEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:13 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 19, 2:13 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 213 PM EDT TUE JUL 19 2005 ...AFTER ONE LAST ROUND OF CONVECTION THRU THE EVENING - EXTENDED PERIOD OF HIGH TDS TO BE REPLACED BY LOWER TDS BUT 90 DEGREE HEAT AWAY FROM THE OCEAN... .SHORT TERM (THROUGH WEDNESDAY NIGHT)... CD FNT TAPING LARGE CAPES/HIGH TD AIR AND AS A RESULT...WATCH BOX ISSUED FOR MUCH OF INTERIOR CWA. PRIMARY HAZARDS WILL INCLUDE WIND DAMAGE/WET MICROBURST VARIETY AND TORRENTIAL RAINFALL. SYS CLEARS COAST OVERNIGHT BUT TDS REMAIN HIGH UNTIL WED MORNING. HIGH PRES BUILDS E THRU THU AND WHILE TDS DROP OFF - W FLOW/DOWNSLOPE WILL KEEP MAX TEMPS IN 90S AWAY FROM THE COAST. THIS SETS STAGE FOR HEAT WAVE CRITERIA WITH HOT WX CONTINUING THRU FRI - PER LONG TERM BELOW. WATCH 645 VALID UNTIL 8 PM THIS EVENING. && .LONG TERM (THURSDAY THROUGH NEXT TUESDAY)... HPC 14Z/19 GRIDS WILL BE USED AS BASELINE BUT AS IN PREEPD... PSN OF UPPER TROF PARTLY DICTATES OUR WX. ALSO...YOU PROBABLY NOTED THE +2SD 850 AIRMASS PUNCHING EWD THRU OH VALLEY NEXT SUN/MON. IE...BIG HEAT WILL BE NEARBY TO OUR SW. CURRENT ANTICIPATED HT WAVE CT RVR VLY THIS WEEK WILL NOT COMPARE TO 1991 && .AVIATION... MOST AREAS MVFR IN HAZE TO VFR EXCEPT IFR LINGERING ON ACK/OUTER CAPE. LCL IFR IN TSRA THIS EVENING THEN MVFR TO IFR WITH PATCHY FOG/HZ OVERNIGHT. WED SHOULD BRING VFR EVERYWHERE BY ABOUT 15Z. && .MARINE... WWIII STILL TOO HIGH ON SEAS WITH BNDRY LYR WINDS NOT QUITE MIXING DOWN TO OCEAN SFC. RESULTS IN FCST 2-4FT CONDITIONS THRU 12Z THU. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SHORT TERM/MARINE...VALLEE LONG TERM...DRAG
Hazardous weather outlook, Jul 19, 11:48 AM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1148 AM EDT TUE JUL 19 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-201045- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 1148 AM EDT TUE JUL 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST NEW HAMPSHIRE... MASSACHUSETTS EAST OF BERKSHIRE COUNTY...NORTH CENTRAL AND NORTHEAST CONNECTICUT...AND ALL OF RHODE ISLAND. .DAY ONE (TODAY AND TONIGHT)... SHOWERS AND THUNDERSTORMS...SOME WITH POSSIBLE LOCALIZED FLASH FLOOD OR DAMAGING WIND EVENTS ARE OPTIONS THIS AFTERNOON. THE MOST FAVORED REGION THROUGH 230 PM APPEARS TO BE SOUTHERN NEW HAMPSHIRE...THE CONNECTICUT RIVER VALLEY AND NORTH CENTRAL MASSACHUSETTS. HOWEVER...THERE MAY BE A SECOND SURGE OF STRONG STORMS INTO WESTERN NEW ENGLAND LATE THIS AFTERNOON. IN THE MEANTIME...THE FIRST SURGE OF POTENT STORMS SPREADS EAST INTO EASTERN MASSACHUSETTS AND RHODE ISLAND AFTER 230 PM. MARINERS ALONG THE EASTERN MASSACHUSETTS COAST...BOSTON HARBOR AND UPPER PART OF NARRAGANSETT BAY WILL NEED TO BE ALERT FOR A GUST TO 40 KNOTS MID OR LATE AFTERNOON. BECAUSE OF THE HAZE...THREATENING DARK SKIES MAY BE DIFFICULT TO FORESEE FOR GOLFERS AND OTHERS INVOLVED IN OUTDOOR ACTIVITY BUT THERE LOOMS A SIGNIFICANT LIGHTNING INJURY THREAT THIS AFTERNOON FOR THE UNSUSPECTING. ITS A STORM THREAT THAT ON A LESS HAZY DAY MIGHT GIVE MORE LEAD TIME. IN ADDITION...HIGH TEMPERATURES THIS AFTERNOON WILL REACH THE LOWER 90S AWAY FROM THE SOUTH COAST. THE HEAT COMBINED WITH HIGH DEWPOINTS WILL RESULT IN HEAT INDICES POSSIBLY EXCEEDING 100 DEGREES FOR A FEW HOURS THIS AFTERNOON...ESPECIALLY IN THE CONNECTICUT VALLEY AND FROM THE MERRIMACK VALLEY SOUTH TO INTERIOR SOUTHEAST MASSACHUSETTS. .DAYS TWO THROUGH SEVEN (WEDNESDAY THROUGH MONDAY)... A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY WEDNESDAY... BRINGING RELIEF FROM THE HIGH HUMIDITY LEVELS...BUT THE HEAT WILL CONTINUE THROUGH FRIDAY ACROSS THE INTERIOR. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION FRIDAY AFTERNOON OR NIGHT...BRINGING THE CHANCE FOR MORE SCATTERED THUNDERSTORMS. WHILE IT IS STILL EARLY ON THIS...THERE MAY BE A GREATER THREAT FOR SEVERE WEATHER FRIDAY AFTERNOON. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED FOR 130 PM...SEEKING GROUND TRUTH ON FLOODING RAINS AND DAMAGING WIND AS WELL AS LIGHTNING INDUCED DAMAGE. DRAG
In the hours before
Special weather statement, Jul 19, 11:38 AM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1138 AM EDT TUE JUL 19 2005 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-200200- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 1138 AM EDT TUE JUL 19 2005 ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION THIS AFTERNOON AND EVENING... ...HEAT INDICES MAY EXCEED 100 DEGREES FOR SEVERAL HOURS TODAY AWAY FROM THE SOUTH COAST... SEVERE THUNDERSTORM POTENTIAL... THE COMBINATION OF A VERY MOIST...HOT AND UNSTABLE AIRMASS ACROSS THE REGION... AND AND APPROACHING COLD FRONT POSE THE POTENTIAL FOR PRODUCING THUNDERSTORMS. A FEW OF THESE COULD BECOME SEVERE. THE PRIMARY HAZARDS WOULD INCLUDE STRONG GUSTY WINDS...TORRENTIAL RAINFALL AND AS ALWAYS...DANGEROUS LIGHTNING. SCATTERED SHOWERS HAVE DEVELOPED IN THE CONNECTICUT VALLEY. MORE ORGANIZED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM IN EASTERN NEW YORK STATE THIS AFTERNOON AND MOVE EAST ACROSS THE REGION. HEAT INDICES AROUND 100 DEGREES... HIGH TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOWER 90S THIS AFTERNOON AWAY FROM THE SOUTH COAST. THESE TEMPERATURES COMBINED WITH OPPRESSIVE HUMIDITY WILL RESULT IN HEAT INDICES AROUND 100 DEGREES BETWEEN NOON AND 5 PM. IF YOU WILL BE OUTDOORS TODAY...DRINK PLENTY OF WATER AND AVOID STRENUOUS ACTIVITY WHICH COULD LEAD TO HEAT EXHAUSTION. AN OFFICIAL HEAT WAVE WITH 3 CONSECUTIVE DAYS OF 90 DEGREE HEAT IS EXPECTED FOR MUCH OF THE REGION BEGINNING THIS AFTERNOON. SEA BREEZES WILL PROBABLY PREVENT THIS ON THE IMMEDIATE COAST WEDNESDAY AND THURSDAY...BUT THESE LOCAL EFFECTS SHOULD EXTEND NO MORE THAN 5 TO 10 MILES FROM THE COAST. THE HEAT WAVE MAY LAST INTO FRIDAY TO THE SOUTH OF THE MASSACHUSETTS TURNPIKE. DRV
Special weather statement, Jul 19, 1:52 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 152 PM EDT TUE JUL 19 2005 NHZ012-191815- EASTERN HILLSBOROUGH NH- 152 PM EDT TUE JUL 19 2005 AT 150 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL...FREQUENT LIGHTNING... AND THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH 2 MILES SOUTHEAST OF MANCHESTER...MOVING EAST AT 5 MPH. RADAR INDICATED THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN FROM THIS STORM. DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS. FIELD/MCCORMICK
Special weather statement, Jul 19, 2:27 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 227 PM EDT TUE JUL 19 2005 CTZ002-MAZ002-003-008>011-192000- EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- HARTFORD CT-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA- WESTERN HAMPSHIRE MA- 227 PM EDT TUE JUL 19 2005 AT 225 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS WITH TORRENTIAL RAINFALL COVERING MUCH OF BERKSHIRE AND LITCHFIELD COUNTIES. THESE THUNDERSTORMS WILL SLOWLY MOVE EAST INTO SOUTHERN FRANKLIN...HAMPSHIRE...HAMPDEN...AND HARTFORD COUNTIES THROUGH 4 PM EDT. BETWEEN ONE AND TWO INCHES OF RAIN CAN BE EXPECTED AS THESE STORMS PASS OVER THE AREA. IN ADDITION TO TORRENTIAL RAINFALL...FREQUENT LIGHTNING AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THESE AREAS UNTIL 8 PM EDT. FIELD/MCCORMICK
Special weather statement, Jul 19, 2:52 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 252 PM EDT TUE JUL 19 2005 NHZ011-191915- CHESHIRE NH- 252 PM EDT TUE JUL 19 2005 AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH OVER SWANZEY...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... TROY AND MARLBOROUGH BY 310 PM EDT... FITZWILLIAM AND 7 MILES SOUTHWEST OF DUBLIN BY 320 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR SOUTHWESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. FIELD/MCCORMICK
Special weather statement, Jul 19, 2:52 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 252 PM EDT TUE JUL 19 2005 NHZ011-191915- CHESHIRE NH- 252 PM EDT TUE JUL 19 2005 AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AND THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH OVER SWANZEY...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... TROY AND MARLBOROUGH BY 310 PM EDT... FITZWILLIAM AND 7 MILES SOUTHWEST OF DUBLIN BY 320 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR MUCH OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. FIELD/MCCORMICK
Special weather statement, Jul 19, 3:15 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 315 PM EDT TUE JUL 19 2005 MAZ003-004-192000- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- 315 PM EDT TUE JUL 19 2005 AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH TORRENTIAL RAINFALL AND THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH NEAR THE MONTAGUE...WENDELL LINE...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... SHUTESBURY BY 320 PM EDT... NEW SALEM BY 330 PM EDT... ORANGE BY 340 PM EDT... ATHOL BY 350 PM EDT... PETERSHAM BY 400 PM EDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT TUESDAY EVENING FOR MOST OF MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. FIELD/MCCORMICK
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.